Browsing by Author Safar, Zoltan

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2009Formal differentiation of absolutely convergent Fourier series and classical function classesBrown, Gavin; Moricz, Ferenc; Safar, Zoltan; Mathematics & StatisticsFormal differentiation of absolutely convergent Fourier series and classical function classes, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol.75, 1-2,pp 161-173